Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Zyban side-effects

Posted by Kathleen Fleury on May 19, 1999, at 19:14:02

My name is Kathleen Fleury. My husband has just started taking Zyban on May 18/99. Today is his second day. We were in a store and all of a sudden he felt weak, dizzy, faint and wanted to pass out. He would like to know the side effects before he takes this drug again.
My husband is also a insulin dependant diabetic, and is diagnosed with high blood pressure. He takes 40mg of quinapril a day, could the zyban increase the effects of the quinapril?

Kathleen Fleury




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kathleen Fleury thread:6280